# SDR ASOA201703201352

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349.00 CORRODED FWD & AFT SIDES BTW STR 26L-26R. REMOVED AND REPLACED FRAME AT FS 349.00 BETWEEN STR 26R-26L PER SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. DRAWING SH670-31357. P/N SH670-31357-5.
